# SDR SABA010015

- Difficulty date: May 10, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Aircraft: N880CC
- Make and model: Dhav DHC8102
- Aircraft serial: 277
- Aircraft time: 24,667 hours, 20,863 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg & Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT 880 ON FLIGHT 5008 FROM CLT TO OAJ.  AFTER TAKEOFF THE LANDING GEAR WOULD NOT RETRACT.  THE AIRCRAFT RETURNED TO CLT AND LANDED WITH NO OTHER PROBLEMS.  NO INFLIGHT EMERGENCY WAS DECLARED.  WHEN THE AIRCRAFT ARRIVED AT THE GATE THE ALTERNATE GEAR EXTENSION PANEL WAS FOUND OPEN.  PANEL WAS CLOSED, SYSTEM OPS CHECKED NORMAL.  AIRCRAFT RETURNED TO SERVICE.
